The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Generalizations of certain nest algebra results

Author: N. K. Spanoudakis
Journal: Proc. Amer. Math. Soc. 115 (1992), 711-723
MSC: Primary 47D30
MathSciNet review: 1097353
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we discuss generalizations from the Hilbert space case to more general settings of certain theorems concerning a nest algebra $ \mathcal{L}$, namely, (a) the solvability of $ Tx = y$ within $ \operatorname{Alg} \mathcal{L}$, (b) the decomposability of finite rank operators of $ \operatorname{Alg} \mathcal{L}$ by rank one such operators, and (c) approximability in the strong operator topology of $ \operatorname{Alg} \mathcal{L}$ by its finite ranks.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D30

Retrieve articles in all journals with MSC: 47D30

Additional Information

Keywords: Nest, nest algebra, finite rank, interpolation, approximation
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society